# SDR CALA2013083090860

- Difficulty date: August 28, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 45,999 hours, 17,987 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIECE OF RUBBER SEAL MATERIAL PROTRUDING FROM BOTTOM OF LT ENGINE.  REMOVED AN 8IN. PIECE OF TEFLON WEAR STRIP FROM THE FORWARD REVERSER SLEEVE ACCESS PANEL AT THE 6:00 POSITION, IAW MT 78-016.  ENGINE OKAYED FOR CONTINUED SERVICE.  PANEL SECURED.
